HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 weird sensation

View previous topic View next topic Go down 
AuthorMessage
Jewls27
Member
Member
avatar


PostSubject: weird sensation    Tue May 01, 2012 7:54 pm

i have been on 1000mg of diamox for 7 days now.... first 6 mornings i had woken up with extremely bad headaches then some of the days my headache gets so much bearable but annoying. Now today i woke up small headache most of morning but nothing major and now its kinda hard to describe...my head feels like ive had a sweat band around it.( kinda like if u had one one and you took it off and it feels like its still there kinda feeling) does anyone know what this feeling is? Or has anyone felt this feeling? Thank you
Back to top Go down
Heidi
Admin1
Admin1
avatar


PostSubject: Re: weird sensation    Tue May 01, 2012 9:03 pm

It does take a while for your body to adjust to the Diamox so there is a chance it could be high pressure. Keep a log of all your symptoms and see if any more develop such as the whooshing for example. If it continues and gets more unbearbable get in touch with your Neurologist and he may then want to check your pressure.
Back to top Go down
http://www.ihaveiih.com
gemhod
Member
Member
avatar


PostSubject: Re: weird sensation    Tue May 01, 2012 9:50 pm

HI

I was up to 3000mg a day of Diamox when I was on the meds before they put in my LP shunt but I became immune to it.

it did nothing for me personally and made no difference to my papeadema (can never spell it) or my headaches EXCEPT give me pins and needles in my hands, toes and tongue !

the best advice I was ever given is to keep a log day to day of all of your symptoms - and if you are ever worried call your Dr - then you have everything written down on paper and you can track things if they get better or worse

good luck x


I am not IIH, I am what kicks IIH when I get out of bed in the morning ;-][b]
Back to top Go down
Jewls27
Member
Member
avatar


PostSubject: Re: weird sensation    Tue May 01, 2012 10:03 pm

Thank you ladies, im VERY BAD at keeping logs of any such but i will try this, thank you again. my neurologist said after 2 weeks of taking diamox to call her if nothing had changed.
Back to top Go down
Relli3131
Member
Member
avatar


PostSubject: Re: weird sensation    Tue May 08, 2012 12:42 am

I've had the same sensation. I was trying unsuccessfully to describe it to my husband. I told him it feels like by brain is being squeezed. Strange huh? I'm still dealing with the pain but it's more annoying than debilitating right now. I just had 40mg of Lasix added to my 2000mg of Diamox every day. I just feel strange. I see the neurologist again in 2 week and need an LP then.

I might call him sooner if I have issues. The new med has caused me to feel so blah on top of the pain. It's gets worse when I'm up and about. If I push too hard, bad to bed I go because the pain builds rapidly.

Back to top Go down
Jewls27
Member
Member
avatar


PostSubject: Re: weird sensation    Wed May 09, 2012 5:46 pm

Ya it definitely sounds like you have pressure building back up again, but not sure i have only been diagnosed with IIH for 2 weeks. I hope they will find a solution for you
Back to top Go down
Relli3131
Member
Member
avatar


PostSubject: Re: weird sensation    Wed May 09, 2012 5:51 pm

I guess I am going to find out. I need to have another LP to see where my pressure is now. I must say the pain is not as severe but the fact that I can still only be up and about for short periods of time before the pain returns is concerning me. I guess we shall see when I return on the 18th. I'm not looking forward to another LP though.
Back to top Go down
Jewls27
Member
Member
avatar


PostSubject: Re: weird sensation    Wed May 09, 2012 5:58 pm

i hear you i have had 1 and i never want another one, i mean it didnt hurt per say but i didnt like the feeling and my anxiety was horrible! i kno that not in the cards im sure ill have to get another one just hoping not anytime soon. Good luck i hope you find answers
Back to top Go down
Relli3131
Member
Member
avatar


PostSubject: Re: weird sensation    Wed May 09, 2012 7:15 pm

Thanks! Unfortunately, I have had about 7 LPs and I my anxiety level goes through the roof each time. They are not the most comfortable thing in the world to have done. I'm not looking forward to the next one. Hoping for good news. Smile
Back to top Go down
medmisfit
Admin2
Admin2
avatar


PostSubject: Re: weird sensation    Wed May 09, 2012 9:00 pm

I completely understand, but there are some things you can do to improve your experience. I hope they schedule LP by fluroscopy..it's x-ray guided so they can see exactly where the needle is going & it's much smoother. Position can make a difference if you're overweight..they may lay you on your stomach, but should have pillows under abdomen to roll out your spine. You can request no students or residents..9 times out of 10 my bad experiences were led by someone that had no idea what they were doing. You can also ask the referring physician for an anti-anxiety medication..they can give you a prescription for one pill to be taken before procedure. Make sure you drink plenty of fluids before & after..helps fluid flow & healing process. Most importantly lay flat & rest. You can drink caffienated beverages to help with low pressure & follow up with doctor, if doesn't improve within a couple days.

I hope you found something useful..good luck with your LP!!!
Back to top Go down
Sponsored content




PostSubject: Re: weird sensation    

Back to top Go down
 

weird sensation

View previous topic View next topic Back to top 

 Similar topics

+
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: Living with IIH ::   :: Group Huddle-
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Forumotion.com | © phpBB | Free forum support | Contact | Report an abuse | Forumotion.com